# SDR HEEA064724

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILS TO ACQUIRE SIGNALS.
